home : about us : ahead of print : current issue : archives search instructions : subscriptionLogin 
Users online: 804      Small font sizeDefault font sizeIncrease font size Print this page Email this page
 CASE REPORT
Year : 2018  |  Volume : 13  |  Issue : 1  |  Page : 116-117

Levetiracetam adverse drug reaction: Pancytopenia


Department of Pediatrics, Government Medical College and Sir TG Hospital, Bhavnagar, Gujarat, India

Correspondence Address:
Dr. Jayendra R Gohil
301, Madhavjyot, Bhavnagar, Gujarat 364002
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/JPN.JPN_139_17

Rights and Permissions

Pancytopenia secondary to levetiracetam administration is infrequent but possible. Here, we report a case of pancytopenia associated with levetiracetam in a 4-month-old infant. However, increased incidence of upper respiratory tract infections (URTIs) has been reported frequently. It appears that URTI is a heralding side effect of pancytopenia and tip of the iceberg.






[FULL TEXT] [PDF]*


        
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed611    
    Printed20    
    Emailed0    
    PDF Downloaded55    
    Comments [Add]    

Recommend this journal